Dr. Sheren Abd El-Salam
Dr. Sheren Abd El-Salam
Lecturer of Mathematics, Damanhour University
Verified email at sci.dmu.edu.eg
Title
Cited by
Cited by
Year
On the stability of a fractional-order differential equation with nonlocal initial condition
AMA El-Sayed, SA Abd El-Salam
Electronic Journal of Qualitative Theory of Differential Equations 29, 1-8, 2008
53*2008
On the stability of some fractional-order non-autonomous systems
SA Abd El-Salam, AMA El-Sayed
EJQTDE 2007 (6), 1-14, 2007
252007
L_p- solution of weighted Cauchy-type problem of a diffre-integral functional equation
AMA El-Sayed, SA Abd El-Salam
Inter. J. Non. Sci. 5 (3), 2008
192008
Weighted Cauchy-type problem of a functional differ-integral equation
AMA El-Sayed, SA Abd El-Salam
EJQTDE 2007 (30), 2007
162007
Nonlocal boundary value problem of a fractional-order functional differential equation,
AMA El-Sayed, SA Abd El-Salam
Inter. J. of Non. Sci., 2009
152009
Solvability of a nonlocal boundary value problem of fractional-order differential equation
AMA El-Sayed, SA Abd El-Salam
Math. Sci. Res. J. 13 (1), 2009
22009
Weak solutions of a fractional-order nonlocal boundary value problem in refexive Banach spaces
AMA El-Sayed, SA Abd El-Salam
Дифференциальные уравнения и процессы управления, 30-40, 2008
12008
Coupled system of a fractional order differential equations with weighted initial conditions
AMA El-Sayed, SA Abd El-Salam
Open Mathematics 17 (1), 1737-1749, 2019
2019
On some boundary value problems with nonlocal and periodic conditions
SA Abd El-Salam
Journal of the Egyptian Mathematical Society, 27-38, 2019
2019
ON THE WEAK SOLUTION u∈ C1− α (I, E) OF A FRACTIONAL–ORDER WEIGHTED CAUCHY TYPE PROBLEM IN REFLEXIVE BANACH SPACES
AMA El-Sayed, SA Abd El-Salam
Fractional Differential Calculus 1 (9), 55-63, 2019
2019
On two general nonlocal differential equations problems of fractional orders
SA Abd El-Salam, FM Gaafar
Malaya Journal of Matematik 3 (2018), 478-482, 2018
2018
Solvability of some fractional-order three point boundary value problems
AMA El-Sayed, SA Abd El-Salam
Malaya Journal of Matematik, 390-395, 2018
2018
On the existence of strongly continuous solution of a weighted Cauchy type problem of a fractional-order differential equation
AMA El-Sayed, SA Abd El-Salam
Journal of Fixed Point Theory 2017 (5), 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–13